# SDR ABXA010426

- Difficulty date: July 24, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- Aircraft time: 56,215 hours, 60,135 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 99234359
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT STRUT MOUNT ANGLE CRACKED AT UPPER OUTBOARD SIDE OF THE LEFT WHEEL WELL. REPLACED ANGLE AND INSTALLED IAW DC-9 SRM 51-30-5.
